EconPapers    
Economics at your fingertips  
 

Generalized Fuzzy Quasi‐Ideals of an Intraregular Abel‐Grassmann′s Groupoid

Bijan Davvaz, Madad Khan, Saima Anis and Shamsul Haq

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We have introduced a new nonassociative class of Abel‐Grassmann′s groupoid, namely, intraregular and characterized it in terms of its (∈, ∈∨q)‐fuzzy quasi‐ideals.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/627075

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:627075

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:627075